# SDR FDEA201111084791

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BS 365 TO 377,  HAS AN ELONGATED HOLE.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 104.  REPAIR IS CLASSIFIED AS MAJOR.
